# SDR COMA0360280

- Difficulty date: June 17, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 1,243 hours, 1,133 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5792 STALL FAIL CAUTION MESSAGE.  RESET THE STALL COMPUTER.
